# SDR AALA981634

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN UNDER LEVELING COMPOUND STATION 680-686, STRINGER 26L.  REMOVED DAMAGED AREA 1 INCH BY 1 INCH AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
